# SDR UIEA2019092005548

- Difficulty date: September 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 75,609 hours, 14,965 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 EMERGENCY FLASHLIGHT INOP. TRANSFERRED TO MDDR 118005 PER MEL 25-63-04A, CAT 'C', DUE DATE: 30SEP2019. PLACARD INSTALLED. LP 841020 - M3: REMOVED AND REPLACED L-1 FLASHLIGHT ASSY IAW AMM 25-60-00. THIS CLEARS DMI 118005. PLACARD REMOVED.
